Norco Pain Medication (Hydrocodone and Tylenol) Safe for a Day?

Discussion in 'Support' started by Natalie Roberts, Jan 21, 2016.

tinnitus forum
    1. Natalie Roberts
      Depressed

      Natalie Roberts Member Benefactor

      Location:
      USA
      Tinnitus Since:
      10/2015
      Cause of Tinnitus:
      Pregnancy or mild hearing loss.. Who knows.
      Anyone know if norco (hydrocodone and Tylenol) would cause worsening tinnitus in someone who already is suffering from T? It would only be one pill at a time for maybe one day. My dr prescribed it to me for extreme cramping post delivery when ibuprofen hasn't been cutting it. I don't want to up the ibuprofen dose higher then 400mg due to possible tinnitus increase either. Just wondering anyone's personal experience? I know I've asked similar questions it's just because I value your opinions.
       
    2. Atlantis

      Atlantis Member

      Tinnitus Since:
      02/2014
      Hydrocodone and tylenol don't cause tinnitus. Take away!
       
      • Like Like x 1
    3. linearb
      Psychedelic

      linearb Member Hall of Fame

      Location:
      East Coast USA
      Tinnitus Since:
      1998
      These drugs can potentially be bad for your ears but one dose is nothing to worry about.
       
      • Like Like x 1
    4. Natalie Roberts
      Depressed

      Natalie Roberts Member Benefactor

      Location:
      USA
      Tinnitus Since:
      10/2015
      Cause of Tinnitus:
      Pregnancy or mild hearing loss.. Who knows.
      Thank you :)
       
    5. PaulBe

      PaulBe Member Benefactor

      Location:
      Cairns
      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Probably sound, though never proven
      Stay away from those awful prescription narcotics if you can. They are worse than what we make illegal over time.
       
    6. Natalie Roberts
      Depressed

      Natalie Roberts Member Benefactor

      Location:
      USA
      Tinnitus Since:
      10/2015
      Cause of Tinnitus:
      Pregnancy or mild hearing loss.. Who knows.
      Luckily after picking up my prescription the pain has subsided. I haven't needed anything for a few days.
       
      • Hug Hug x 1
    7. Blackbird26

      Blackbird26 Member

      I have taken Ocycodone for a long time. It hasn't necessarily worsened my ears but it does make my ears more sensitive whilst on it and for a day after however I always return to baseline. Taken daily for mths haven't noticed much increase but these drugs are toxic. My body feels like a toxic wasteland and I won't be taking it unless I feel i need the hospital for pain intervention. I wouldn't doubt that over much time my t would worsen...however I can't say for sure..Anyways this post for anyone elsr curious since you ( OP) don't need it :)
       
      • Hug Hug x 1
    8. Natalie Roberts
      Depressed

      Natalie Roberts Member Benefactor

      Location:
      USA
      Tinnitus Since:
      10/2015
      Cause of Tinnitus:
      Pregnancy or mild hearing loss.. Who knows.
      Thanks! I appreciate your reply. I've used it in the past without much problems but even then (before t) it made my hearing sensitive. The dose for me is super small 5/325 but it's nice to know I can take it if I need it!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.